# SDR DALA2015011500352

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 65,990 hours, 49,378 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BRACKET WORN FOR KEVLAR CABLE SPRING ATTACH POINT ON TAILCONE. OBTAINED SHOP  PART, MPN 9952641-5 AND DRILLED UP.  TREATED AND PRIMED.  NEED TO ASSEMBLE PARTS AND INSTALL. REF IPC 53-50. AND DWG 99552641. INSTALLED REF AMM 53-53-02.
